# SDR 9803309760

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve
- Part number: 59268805501
- Condition: Malfunctioned
- Location: Te Slats
- Part time: 41,262 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT DISAGREEMENT AND BLUE EXTEND LIGHTS REMAINED ON AFTER SLATS WERE RETRACTED.  FLAP/SLAT HANDLE WAS DIFFICULT TO MOVE FROM ZERO TO RETRACT POSITION.  FLIGHT WAS RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED SLAT CONTROL VALVE.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
